# SDR AALA202112201770

- Difficulty date: December 9, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A300*
- Aircraft serial: 4123
- Aircraft time: 40,886 hours, 15,090 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 336000053
- Part serial: 66977D1
- Condition: Discharged
- Location: Zone 100 - Fuse
- Part time: 38,289 hours, 13,969 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU FIRE BOTTLE DISCHARGE LIGHT ON. **SUPPLEMENTAL REPORT FOR AALA202112101770: REPLACED APU FIRE EXTINGUISHER PER AMM 26-22-418.** (CLOSED)
